Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is the weird sensation in lower to mid section of torso ?

I have ms and fibro im 32. Have had stomach problems since age of 12 .have had hpylori.i have this sulphur smwll when. belching three or so times a year and profusely vomit for hrs. I have had gall bladder checked du to spiked liver enzymes and.recently had a hida scan test.and.the cck made me almost.vomit and horrible cramping. Now i am frusyrated because.of this weird sensation in mid sectipn of torso for seven years.what could it be
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
Welcome to Healthcaremagic Forum
The abdominal discomfort could be due to gastritis . The belching also suggestes indigestion , again suggesting gastritis. Gastritis can be due to H.pylori, alcohol, smoking, certain medication like NSAIDS, Pain medication etc.
You can try an alternative therapy like homeopathy for this problem.


Answered: Sun, 6 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor